# SDR COMA2010071970019

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 18,196 hours, 13,048 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bpsu
- Part number: 5912999
- Part serial: A0291
- Condition: Chafed
- Location: Le Slat
- Part time: 18,190 hours, 13,045 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MSP RECEIVED SLAT FAIL CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  REMOVED AND REPLACED RIGHT WING SLAT BPSU.
